Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the divergence of Lagrange interpolation with equidistant nodes


Authors: X. Li and R. N. Mohapatra
Journal: Proc. Amer. Math. Soc. 118 (1993), 1205-1212
MSC: Primary 41A05
DOI: https://doi.org/10.1090/S0002-9939-1993-1145421-3
MathSciNet review: 1145421
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with the optimal rate of divergence of Lagrange interpolation of $ f(x) = \vert x\vert$ at equidistant nodes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41A05

Retrieve articles in all journals with MSC: 41A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1145421-3
Keywords: Divergence, Lagrange interpolation
Article copyright: © Copyright 1993 American Mathematical Society